# SDR ASAA2023080144369

- Difficulty date: August 1, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 26,295 hours, 8,212 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT APPROXIMATELY 8,000', R2 WINDOW OVERHEAT LIGHT ILLUMINATED, AFTER THROUGH MOISTURE. GROUNDED - YES. FOLLOWED QRH, LIGHT NEVER RE-ILLUMOINATED.
